# SDR SWAA2023101309589

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 50,451 hours, 30,550 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE; AFT ACOUSTICAL PANEL ABOVE THE 3 OCLOCK STRUT HAS DELAMINATED SKIN WITH EXPOSED CORE<[01] R&R?D #2 ENG; AFT ACOUSTICAL PANEL LOCATED ABOVE 3 O?CLOCK STRUT REF AMM 72-23-02.
